# SDR DALA1307566802

- Difficulty date: March 9, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1510 Rbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER BILGE SKIN ANTENNA DOUBLER HAS CORROSION AT STA 1510, RBL 10.  REPLACED ANTENNA DOUBLER FABRICATED INTERNAL ANTENNA DOUBLER IAW AFP42-0040-00 REV  0,  INSTALLED ANTENNA DOUBLER IAW SRM 51-40-02.
